# SDR SWIA200922131

- Difficulty date: July 21, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 19,191 hours, 16,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AFT OF OVERWING EXIT SIGN INOP.  (FLT 5795)  RELAMPED EMERGENCY LIGHT.
